Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 12

All articles in this issue are freely accessible.

Symmetric modular Diophantine inequalities
J. C. Rosales.
Proc. Amer. Math. Soc. 134 (2006), 3417-3421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240650
Equivalence of domains arising from duality of orbits on flag manifolds II
Toshihiko Matsuki.
Proc. Amer. Math. Soc. 134 (2006), 3423-3428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240651
On the poles of topological zeta functions
Ann Lemahieu, Dirk Segers and Willem Veys.
Proc. Amer. Math. Soc. 134 (2006), 3429-3436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240652
On Burch’s inequality and a reduction system of a filtration
Y. Kinoshita, K. Nishida, Y. Yamanaka and A. Yoneda.
Proc. Amer. Math. Soc. 134 (2006), 3437-3444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240653
A simple proof of Zagier duality for Hilbert modular forms
D. Choi.
Proc. Amer. Math. Soc. 134 (2006), 3445-3447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240654
On Weyl group equivariant maps
Adam Korányi and Róbert Szoke.
Proc. Amer. Math. Soc. 134 (2006), 3449-3456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240655
Not every $p$-group can be generated by elements of the same order
E. A. O'Brien, Carlo M. Scoppola and M. R. Vaughan-Lee.
Proc. Amer. Math. Soc. 134 (2006), 3457-3464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240656
Universal localization of triangular matrix rings
Desmond Sheiham.
Proc. Amer. Math. Soc. 134 (2006), 3465-3474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240657
Resolutions of ideals of fat points with support in a hyperplane
Giuliana Fatabbi, Brian Harbourne and Anna Lorenzini.
Proc. Amer. Math. Soc. 134 (2006), 3475-3483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240658
Periodic groups whose simple modules have finite central endomorphism dimension
Robert L. Snider.
Proc. Amer. Math. Soc. 134 (2006), 3485-3486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240659
Basis properties of eigenfunctions of the $p$-Laplacian
Paul Binding, Lyonell Boulton, Jan Cepicka, Pavel Drábek and Petr Girg.
Proc. Amer. Math. Soc. 134 (2006), 3487-3494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240660
Greedy approximation with respect to certain subsystems of the Walsh orthonormal system
Martin G. Grigorian and Robert E. Zink.
Proc. Amer. Math. Soc. 134 (2006), 3495-3505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240661
Conformal mapping and ellipses
Arne Ledet and Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 134 (2006), 3507-3513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240662
Sur l’ideal d’ordre des operateurs AM-compacts
Belmesnaoui Aqzzouz and Redouane Nouira.
Proc. Amer. Math. Soc. 134 (2006), 3515-3523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240663
The maximum principle for the Bergman space and the Möbius pseudodistance for the annulus
Alexander Schuster.
Proc. Amer. Math. Soc. 134 (2006), 3525-3530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240664
Toeplitz operators on Bloch-type spaces
Zhijian Wu, Ruhan Zhao and Nina Zorboska.
Proc. Amer. Math. Soc. 134 (2006), 3531-3542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240665
The Kodaira dimension of diffeomorphic Kähler threefolds
Rares Rasdeaconu.
Proc. Amer. Math. Soc. 134 (2006), 3543-3553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240666
A surprising covering of the real line
Gábor Kun.
Proc. Amer. Math. Soc. 134 (2006), 3555-3559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240667
Gibbs’ phenomenon and surface area
L. de Michele and D. Roux.
Proc. Amer. Math. Soc. 134 (2006), 3561-3566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240668
Sharp Gaussian bounds and $L^{p}$-growth of semigroups associated with elliptic and Schrödinger operators
El Maati Ouhabaz.
Proc. Amer. Math. Soc. 134 (2006), 3567-3575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240669
A variational method in fixed point results with inwardness conditions
D. Azé and J.-N. Corvellec.
Proc. Amer. Math. Soc. 134 (2006), 3577-3583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240670
The $P$-Laplace equation on a class of Grushin-type spaces
Thomas Bieske and Jasun Gong.
Proc. Amer. Math. Soc. 134 (2006), 3585-3594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240671
Rigidity of certain holomorphic foliations
David Marín.
Proc. Amer. Math. Soc. 134 (2006), 3595-3603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240672
Fixed points of univalent functions II
Gerald Schmieder.
Proc. Amer. Math. Soc. 134 (2006), 3605-3611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240673
Almost automorphic solutions for semilinear boundary differential equations
S. Boulite, L. Maniar and G. M. N'Guérékata.
Proc. Amer. Math. Soc. 134 (2006), 3613-3624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240674
A short proof of an inequality of Littlewood and Paley
Miroslav Pavlovic.
Proc. Amer. Math. Soc. 134 (2006), 3625-3627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240675
A lower bound for the ground state energy of a Schrödinger operator on a loop
Helmut Linde.
Proc. Amer. Math. Soc. 134 (2006), 3629-3635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240676
On a certain class of linear Hamiltonian maps
Nobukazu Otsuki and Sintaro Suzuki.
Proc. Amer. Math. Soc. 134 (2006), 3637-3644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240677
A Myers-type theorem and compact Ricci solitons
Andrzej Derdzinski.
Proc. Amer. Math. Soc. 134 (2006), 3645-3648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240678
Almost simple groups of Suzuki type acting on polytopes
Dimitri Leemans.
Proc. Amer. Math. Soc. 134 (2006), 3649-3651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240679
On the density of Banach spaces $C(K)$ with the Grothendieck property
Christina Brech.
Proc. Amer. Math. Soc. 134 (2006), 3653-3663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240680
On the minimum of several random variables
Y. Gordon, A. E. Litvak, C. Schütt and E. Werner.
Proc. Amer. Math. Soc. 134 (2006), 3665-3675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240681
An Itô formula for a fractional Brownian sheet with arbitrary Hurst parameters
Yoon Tae Kim and Jong Woo Jeon.
Proc. Amer. Math. Soc. 134 (2006), 3677-3683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240682
Khovanov-Jacobsson numbers and invariants of surface-knots derived from Bar-Natan’s theory
Kokoro Tanaka.
Proc. Amer. Math. Soc. 134 (2006), 3685-3689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240683
Length spectrum in rank one symmetric space is not arithmetic
Inkang Kim.
Proc. Amer. Math. Soc. 134 (2006), 3691-3696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240684
Links in an open book decomposition and in the standard contact structure
Hiroshi Matsuda.
Proc. Amer. Math. Soc. 134 (2006), 3697-3702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240685
A short proof of a conjecture on the connectivity of graph coloring complexes
Alexander Engström.
Proc. Amer. Math. Soc. 134 (2006), 3703-3705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240686
Morava $K$-theory rings for the dihedral, semidihedral and generalized quaternion groups in Chern classes
Malkhaz Bakuradze and Vladimir Vershinin.
Proc. Amer. Math. Soc. 134 (2006), 3707-3714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240687
A counterexample related to topological sums
Shuji Yamamoto and Atsushi Yamashita.
Proc. Amer. Math. Soc. 134 (2006), 3715-3719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240688